# SDR MALA954750

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 3418 · Stall Warning System
- Part: Sas Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3453 - AFTER TAKEOFF FROM DTW, THE SAS FAULT LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW WITHOUT INCIDENT. MAINTENANCE PERSONNEL PERFORMED A FUNCTIONAL CHECK OF THE SAS SYSTEM BUT WERE UNABLE TO DUPLICATE THE DISCREPANCY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
